1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. psyvision2000
    UK: Ecstasy tablets warning issued

    By Clare Weir and Ashleigh Wallace

    23 November 2005
    Concerns were raised last night about potentially dangerous Ecstasy tablets in circulation in Limavady and Cookstown.



    Police in Limavady last weekend seized 800 E-tabs with a street value of £4,000, along with 90 grams of cannabis.

    A man has appeared in court over the find and police have warned that a number of Ecstasy tablets could be in circulation in the area in the run-up to the festive season.

    Inspector Tony Callaghan said: "We are stressing the dangers associated with this drug. Just taking one tablet can have fatal consequences, and, unfortunately, the Limavady area has not escaped such tragedies.

    "Put quite simply, young people do not know what they are taking. As a drug, Ecstasy is dangerous, but sometimes this is increased because the tablets have had other harmful ingredients added.

    "The 'just say no' message may be an old one, but it remains as true today as when it was first used."

    In Cookstown, it is believed Ecstasy tablets which are believed to be green in colour and bear the logo of the cartoon character Shrek are in circulation.

    The batch of tablets are thought to contain a substance known as methyl amphetamine, which makes them both highly dangerous and extremely addictive.

    Methyl amphetamine is an addictive stimulant which affects the nervous system. The synthetic substance provides users with a similar effect to cocaine - euphoria and a sense of being alert - but the high is short-lived.

    Following the discovery of the tablets, a PSNI spokeswoman said: "Police wish to take this opportunity to warn all members of the public to avoid taking any such illegal drugs and to highlight the danger of taking any illegal drugs.

    "Anyone who has bought Ecstasy - regardless of where they got it and whom they got it from - should destroy it immediately."

    http://www.belfasttelegraph.co.uk/ne...p?story=670385

    “you never know what it is, it could be ecstasy, or, it could be some other form of ecstasy." (DITM quote of the year'03)

Comments

  1. Iggypoop
    Ha! I used to live 10 miles away from there (limavady). Those green
    shreks have been going about for ages all over the UK. I had them a
    Leeds festival in the summer. I thought they were all right, just a
    little weak. Sounds like meth bombs are catching on from the US.
  2. ramjet
    yeah, I've had those before. There are loads going around at the moment.They weren't bad: I felt focused,stimulated, happy and talkative,but not the usual magical,"loved up",perspective changing experience (personally I find these effects more associated with the mellow, "floaty"variety). The come down was emotionally slightly worse than usual as well. Do you mean meth amphetamine? If so,I guess that would make sense.
To make a comment simply sign up and become a member!